RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 98, Issue 5  


Quantitative Expressions for the Connectedness of Sets in ${\mathbb R}^n$
P. A. Borodin, O. N. Kosukhin
643
On a Remarkable Sequence of Bessel Matrices
V. M. Buchstaber, S. I. Tertychnyi
651
On the Monge–Kantorovich Problem with Additional Linear Constraints
D. Zaev
664
On the Sharpness of Jackson's Inequality in the Spaces $L_p$ on the Half-Line with Power Weight
V. I. Ivanov
684
Lyapunov Functions in Justification Theorems for Asymptotics
L. A. Kalyakin
695
On the Solvability of the Inverse Problem for Determining the Right-Hand Side of a Degenerate Parabolic Equation with Integral Observation
V. L. Kamynin
710
On Hyperarithmetical Realizability
A. Yu. Konovalov, V. E. Plisko
725
Just Infinite Alternative Algebras
A. S. Panasenko
747
Spectral Sequence and Finitely Presented Dimension for Weak Hopf–Galois Extensions
X. Y. Zhou, T. Yang
756
Generalization of the Law of the Iterated Logarithm for Associated Random Fields
A. P. Shashkin
769

Brief Communications
On the Parametrization of a Certain Algebraic Curve of Genus 2
A. I. Aptekarev, D. N. Tulyakov, M. Yattselev
782
Uniqueness Theorems for Series in the Franklin System
G. G. Gevorkyan
786
Finite-Rank Vector Bundles on Complete Intersections of Finite Codimension in the Linear Ind-Grassmannian
S. M. Ermakova
790
Countable Paracompactness and Normal Functors
A. P. Kombarov
794
On Uniform Approximation on Subsets
E. D. Livshits
797

Papers published in the English version of the journal
Tropical Analysis
V. P. Maslov
798–804
Classification of Finite Commutative Rings with Planar, Toroidal, and Projective Line Graphs Associated with Jacobson Graphs
A. Parsapour, K. Khashyarmanesh, M. Afkhami, Kh. Ahmad Javaheri
813–819
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019